# SDR AALA20140710001

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 68,940 hours, 29,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMER LIGHTS IN FIRST CLASS. OPERATIONS CHECKED NORMAL.
